MAUDE Adverse Event Report: ARTHREX, INC. IOBP KNEE OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP KNEE OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP KNEE OPEN TIP PROCEDURE KIT
Medical Device Problem Codes Material Fragmentation (1261); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after procedure, the images of mri showed brightness on the decompression site.The part was not visible in the rx images.The patient felt pain after the surgery.A revision surgery was performed on (b)(6) 2024 to clean the decompression area.A small piece of intraosseous metal was seen.The surgeon suggested it was a part of the decompression device that stayed there.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the available information¿including the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex concluded that the most likely cause of the reported failure was user error.This includes misaligned insertion and/or prying or levering the device with excessive force during use, which ultimately resulted in the device breaking.The complaint allegation was confirmed based on the customer's attached x-rays, which noted a piece of possible metal.

Brand Name
IOBP KNEE OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21252019
Report Number1220246-2025-00079
Device Sequence Number21126881
Product Code FMF
UDI-Device Identifier00888867338531
UDI-Public(01)00888867338531(11)230512(17)280430(10)15092122
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIOBP KNEE OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2001-OT
Device Lot Number15092122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown